# SDR SWAA022460

- Difficulty date: October 19, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 17,554 hours, 14,721 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 8311002
- Part serial: 10071
- Condition: Intermittent
- Location: Nr 1 Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DURING CLIMB NR 1 FUEL TANK FWD BOOST PUMP LOW PRESS LIGHT ILLUMINATED INTERMITTENTLY.  REMOVED AND REPLACED NR 1 FUEL TANK FWD BOOST PUMP AND P-5 PANEL PER MM.
